# SDR R61A20110093

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 16,578 hours, 10,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR WOULDN'T ARM PROPERLY, MTX FERRY FLIGHT TO MKE FOR REPAIR.  MKE RE-RIGGED L-1 DOOR PER EMB AMM, AND OPS CHECK GOOD.
